Please use this identifier to cite or link to this item: http://hdl.handle.net/1/155
Title: Common Fixed Point Theorem for Weakly Compatible Maps in Intuitionistic Fuzzy Metric Spaces using Implicit Relation
Authors: Manro, Saurabh
Keywords: Intuitionistic fuzzy metric space
property E.A
implicit relation
Subject classification: 2001 AMS: 47H10, 54H25
Issue Date: 3-Mar-2014
Publisher: Chitkara University
Abstract: n this paper, we use the notion of property E.A. in an intuitionistic fuzzy metric space to prove a common fixed point theorem which generalizes Theorem-2 of Turkoglu et al. (2006).
URI: http://dspace.chitkara.edu.in/xmlui/handle/1/155
http://hdl.handle.net/1/155
ISSN: Print : 2278-9561
Online : 2278-957X
Appears in Collections:MJIS Volume 2 Number 2 (March - 2014)

Files in This Item:
File Description SizeFormat 
22017_MJIS_Saurabh.pdf214.02 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.